Previous |  Up |  Next


Title: $H_0$-contiguity in nonparametric testing problems (English)
Author: Neuhaus, G.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 24
Issue: 1
Year: 1983
Pages: 77-83
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
MSC: 62E20
MSC: 62G10
MSC: 62G20
idZBL: Zbl 0529.62042
idMR: MR0733147
Date available: 2012-10-05T20:59:57Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_024-1983-1_10.pdf 731.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo